Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An explicit summation formula and its application


Author: Leon Bernstein
Journal: Proc. Amer. Math. Soc. 25 (1970), 323-334
MSC: Primary 10.05; Secondary 05.00
MathSciNet review: 0255477
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Leon Bernstein, The modified algorithm of Jacobi-Perron, Mem. Amer. Math. Soc. No. 67 (1966), 44. MR 0205446 (34 #5274)
  • [2] Leon Bernstein, The linear Diophantine equation in 𝑛 variables and its application to generalized Fibonacci numbers, Fibonacci Quart. 6 (1968), 1–63. MR 0225708 (37 #1301)
  • [3] Leon Bernstein, A probability function for partitions, Amer. Math. Monthly 75 (1968), 882–886. MR 0232469 (38 #794)
  • [4] C. G. J. Jacobi, Allgemeine Theorie der kettenbruchaehnlichen Algorithmen, in welchen jede Zahl aus drei vorhergehenden gebildet wird, J. Reine Angew. Math. 69 (1868).
  • [5] Oscar Perron, Grundlagen fuer eine Theorie des Jacobischen Kettenbruchalgorithmus, Math. Ann. 64 (1907).
  • [6] Leon Bernstein and Helmut Hasse, Einheitenberechnung mittels des Jacobi-Perronschen Algorithmus, J. Reine Angew. Math. 218 (1965), 51–69 (German). MR 0180530 (31 #4765)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.05, 05.00

Retrieve articles in all journals with MSC: 10.05, 05.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1970-0255477-2
PII: S 0002-9939(1970)0255477-2
Article copyright: © Copyright 1970 American Mathematical Society